# SDR YENA2025121801233

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N950JT
- Make and model: Airbus A321-231
- Aircraft serial: 06609
- Aircraft time: 38,546 hours, 12,299 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 561, BOS-SJU.  LEVEL ONE FUME/ODOR EVENT, DESCENT AT 15,000 FT,  A MAGIC MARKER,  CHEMICAL ODOR IN COCKPIT. THE ODOR ISOLATION PROCEDURE ACCOMPLISHED,  THE ODOR DISAPEARED IN 5 MINUTES.   COMPLIED WITH INFORMATION NOTICE 2017-TO15, SECTION A, ISOLATED FAULT TO TYPE 10,  AMBIENT AIR MISCELLANEOUS ODOR IAW TSM 05-50-00-810-085A/ & TSM 05-50-00-810-085B. ALSO INSPECTED APU NO EVIDENCE OF LEAKS. ACFT OK FOR SERVICE.
